Lke Karen, I have no experience with Lexapro but most AD's follow the same kind of pattern. I am curious to know also whether you stopped on your own. Your post reads as if you simply stopped taking them one day. If you are doing this under the doctors guidance I would keep an eye on the withdrawl symptoms and if they get worse, contact your doctor. There are meds that you can get to ease withdrawl for Zoloft so I imagine there must be an equivelant for Lexapro.
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate